# SDR AU970617

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Harness
- Part number: M2275916
- Condition: Burnt
- Location: Passenger Compar
- Component: M2275920
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN READING LIGHT HARNESS WIRES BURNT - WIRES WERE CHAFING ON CABIN ROOF PANELS DUE TO INADEQUATE SECURITY AND PROTECTION OFTHE HARNESS
